# SDR JJBA20210923006

- Difficulty date: September 23, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT BEAM RH AFT OF FR 59 FOUND TO HAVE CORRODED AREA AT NUT PLATE AREA. CUTOUT DAMAGE AREA. FABRICATED REPAIR DOUBLER. APPLIED ALODINE, PRIMER, TOP COAT AND INSTALLED REPAIR DOUBLER. CORROSION LEVEL 2
